| Model Number |
56-3516 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
09/09/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Attorney.(b)(4).
Event or Problem Description
Patient was revised to address dislocation.Update 10/25/2012- litigation papers received.There is no new additional information that would affect the investigation.Update ad 15 may 2018: the receipt of ppf and sticker sheets received.In addition to what was previously alleged, ppf alleges loosening of cup, fracture (component), dislocation with open reduction, and loosening of stem.It was indicated in the revision sticker sheets that the cup and liner were removed on (b)(6) 2011.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6 (device).Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.